# SDR SWAA2023070355710

- Difficulty date: June 2, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,370 hours, 30,880 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN FLOOR BEAM AT BS 986; RBL 20 - RBL 24 AND LBL 44; WL 208.<[01] NO LIMITS FOUND FOR PREVIOUS REPAIR A REVIEW OF AIRCRAFT MAINTENANCE RECORDS CONFIRMS THAT AS PER NRC N215090 THE PREVIOUSLY INSTALLED REPAIR IS DOCUMENTED AS BEING ACCOMPLISHED PER EA-1-753-35334 ENGINEERING RECOMMENDS TO REMOVE AND REPLACED THE DAMAGED BREPAIR PARTS PER 737-700 SRM 51-40-02-0G-0 AS SHOWN IN EA 1-753-35334 WITHOUT ANY DEVIATION;[02] REMOVED PREVIOUS DAMAGE T-CHORD REPAIR AND SPLICES BS986 LBL50-RBL50 WL208-WL206 I.A.W SRM 51-40-02-0G-0;[03] VERIFIED CORRECTIVE ACTION STEPS 1 AND 2.
